MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT; INTRAVASCULAR ADMINISTRATION SET

SMITHS MEDICAL ASD, INC. NRFIT; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-7624-24
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer did not provide the lot number of the affected device.
 
Event or Problem Description
Information was received regarding a cadd administration set.It was reported that during the use of the product, an occlusion alarm sounded.After the user changed the cassette to another one, the alarm was settled.There was no patient injury.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated after device evaluation h10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection: no occlusions nor obstructions were detected on the samples.Functional test: the complaints sample was tested using the cadd pump solis [cal.Id: 1.0326; due date: august, 2021] to prime the devices as instruction of use as10003589-004 rev.100 indicate.No difficulty were detected during the priming and no alarms were activated, the water could pass through the whole devices; thus the failure mode reported is not confirmed.The cause of the reported problem could not be determined.No corrective actions are required since the complaint was not confirmed.

Brand Name
NRFIT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
david halverson
6000 nathan lane north
2-12-12 kitanagase-omotemachi,
minneapolis, MN 55442
MDR Report Key11729810
Report Number3012307300-2021-03478
Device Sequence Number3833235
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public10610586044748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7624-24
Device Catalogue Number21-7624-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown